Показать сокращенную информацию
dc.contributor.author | Sagitov, Serik | |
dc.contributor.author | Zhumayev, Yerakhmet | |
dc.date.accessioned | 2024-12-11T04:20:34Z | |
dc.date.available | 2024-12-11T04:20:34Z | |
dc.date.issued | 2024 | |
dc.identifier.issn | 2629-4877 | |
dc.identifier.other | doi.org/10.1515/eqc-2024-0001 | |
dc.identifier.uri | http://rep.enu.kz/handle/enu/20040 | |
dc.description.abstract | We consider a special class of Galton–Watson theta-processes in a varying environment fully defined by four parameters, with two of them (θ, r) being fixed over time n, and the other two (an , cn) characterizing the altering reproduction laws. We establish a sequence of transparent limit theorems for the theta-processes with possibly defective reproduction laws. These results may serve as a stepping stone towards incisive general results for the Galton–Watson processes in a varying environment. | ru |
dc.language.iso | en | ru |
dc.publisher | De Gruyter | ru |
dc.relation.ispartofseries | 39(1): 25–39; | |
dc.subject | Branching Process | ru |
dc.subject | Varying Environment | ru |
dc.subject | Limit Theorem | ru |
dc.title | Galton–Watson Theta-Processes in a Varying Environment | ru |
dc.type | Article | ru |